MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EYE PACK

Medline Industries, LP MEDLINE; DBD-EYE PACK
Catalog Number DYNJ40069K
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when customer opened pack it appears one of the items leaked onto another.
 
Additional Manufacturer Narrative
The customer reported that when customer opened pack it appears one of the items leaked onto another, and the account reported finding pvp leaked.A photo and a physical sample for one unopened pack were received; medline observed through the breather pouch an orange stain leaked through the back table cover, and upon opening the pack, discovered that the pvp bottle fluid had leaked inside, with the bottle cap fully tightened and not loose.The sample evaluation confirmed the reported issue, and the vendor added water to the returned sample and the sample failed inspection confirming the leaking.The investigation initially stated that a molding defect within the cap was the cause of the leaking; the vendor later determined the root cause to be the crack in the neck of the bottle, however the vendor is unable to determine how the crack occurred, and no additional corrective actions were implemented.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EYE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50777178
Report Number1417592-2026-41099
Device Sequence Number13431888
Product Code OJK
UDI-Device Identifier10195327379803
UDI-Public10195327379803
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ40069K
Device Lot Number24JME333
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown